# SDR DALA2015052003384

- Difficulty date: May 19, 2015
- Submitted: May 20, 2015
- Operation: Air carrier
- Aircraft: N353NW
- Make and model: Airbus A320-212
- Aircraft serial: 786
- Aircraft time: 52,843 hours, 23,819 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Frame 30
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON SUPPORT ANGLE LOCATION FRAME 30+13" BETWEEN  STR 41R  IN FWD CARGO COMPARTMENT,  L=0.090", W=0.050", D=0.002".  MEASURES APPROXIMATELY   SSI 532180.  REPLACED SUPPORT ANGLE LOCATED FRAME 30 + 13" BETWEEN STR 41R IN FWD CARGO COMPARTMENT IAW SRM 51-72-11 AND DWG D5323586.
